# SDR AWXA200700982

- Difficulty date: July 24, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 57,616 hours, 25,697 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Proximity Switch
- Part number: DME1141
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C-06 CHECK - NR 5964456, WHILE PERFORMING A FUNCTIONAL CHECK TO CHECK THE ABILITY OF THE L1 DOOR PROXIMITY SWITCH TO ACTIVATE THE EMERGENCY ESCAPE LIGHTS, THE PROXIMITY SWITCH WAS FOUND TO HAVE AN OPEN CIRCUIT AND FAILED THE FUNCTIONAL CHECK.  REPLACED THE L1 DOOR PROXIMITY SWITCH 4WN1 IAW A320 AMM 52-71-00.
